# SDR RAAA00B2018

- Difficulty date: April 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,532 hours, 42,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 1102833
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS EMERGENCY LIGHT INOP.  REPLACED BATTERIES AND OPS CHECKED IAW RAA GMM.
